UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 12 | December 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 6
June-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1806573


Registration ID:
182935

Page Number

461-467

Share This Article


Jetir RMS

Title

A QUEUING MODEL WITH LIMITED SYSTEM CAPACITY AND ARBITRARY SERVICE TIME DISTRIBUTION

Abstract

In this paper we have considered the queuing system with Poisson arrival and arbitrary service time distribution with mean service rate µ per unit of time, there is single service channel, system capacity is limited to N and the service discipline is FCFS. The steady state equations governing the queue and many characteristics for the model like expected number of customers in the system, expected queue length etc. are obtained. Particular cases when service time follows Erlang, Lomax and Laplace distributions, are considered and the steady state equations and various characteristics for the model are derived.

Key Words

Queueing system, arrival distribution, service time distribution (Erlang, Lomax and Laplace distribution), queue discipline.

Cite This Article

"A QUEUING MODEL WITH LIMITED SYSTEM CAPACITY AND ARBITRARY SERVICE TIME DISTRIBUTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 6, page no.461-467, June-2018, Available :http://www.jetir.org/papers/JETIR1806573.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"A QUEUING MODEL WITH LIMITED SYSTEM CAPACITY AND ARBITRARY SERVICE TIME DISTRIBUTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 6, page no. pp461-467, June-2018, Available at : http://www.jetir.org/papers/JETIR1806573.pdf

Publication Details

Published Paper ID: JETIR1806573
Registration ID: 182935
Published In: Volume 5 | Issue 6 | Year June-2018
DOI (Digital Object Identifier):
Page No: 461-467
Country: Lucknow, Uttar Pradesh, India .
Area: Applied Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002868

Print This Page

Current Call For Paper

Jetir RMS